EconPapers    
Economics at your fingertips  
 

Infinitely Many Solutions for a Superlinear Fractional - Kirchhoff-Type Problem without the (AR) Condition

Xiangsheng Ren (), Zhenhua Qiao (), Jiabin Zuo () and Lisa Zhu ()

Advances in Mathematical Physics, 2019, vol. 2019, 1-10

Abstract: In this paper, we investigate the existence of infinitely many solutions to a fractional - Kirchhoff-type problem satisfying superlinearity with homogeneous Dirichlet boundary conditions as follows: where is a nonlocal integrodifferential operator with a singular kernel . We only consider the non-Ambrosetti-Rabinowitz condition to prove our results by using the symmetric mountain pass theorem.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2019/1353961.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2019/1353961.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:1353961

DOI: 10.1155/2019/1353961

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-30
Handle: RePEc:hin:jnlamp:1353961